Classical and Quantum Super-integrability: From Lissajous Figures to Exact Solvability

Fordy, AP orcid.org/0000-0002-2523-0262 (2018) Classical and Quantum Super-integrability: From Lissajous Figures to Exact Solvability. Physics of Atomic Nuclei, 81 (6). pp. 832-842. ISSN 1063-7788

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © Pleiades Publishing, Ltd. 2018. This is an author produced version of a paper published in Physics of Atomic Nuclei. Uploaded in accordance with the publisher's self-archiving policy. The final, published version can be found at: https://doi.org/10.1134/S1063778818060133
Dates:
  • Published: November 2018
  • Accepted: 28 June 2018
  • Published (online): 21 February 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 09 Jul 2018 10:54
Last Modified: 04 Mar 2019 11:45
Status: Published
Publisher: Pleiades Publishing
Identification Number: https://doi.org/10.1134/S1063778818060133

Share / Export

Statistics